# SDR AALA961428

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL STABILIZER AFT SPAR CAP UPPER AFT BARREL NUT HOLE CRACKED.  REPAIRED PER ESO 7349 DATED 9/23/96.  (M)
